Remarks on Perturbation of Infinite Networks of Identical Resistors

Author: Asad J.   Hijjawi R.   Sakaj A.   Khalifeh J.  

Publisher: Springer Publishing Company

ISSN: 0020-7748

Source: International Journal of Theoretical Physics, Vol.44, Iss.4, 2005-04, pp. : 471-483

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

The resistance between arbitrary sites of infinite square network of identical resistors is studied when the network is perturbed by removing two bonds from the perfect lattice. A connection is made between the resistance and the lattice Green’s function of the perturbed network. By solving Dyson’s equation the Green’s function and the resistance of the perturbed lattice are expressed in terms of those of the perfect lattice. Some numerical results are presented for an infinite square lattice.